×

Found 5,816 Documents (Results 1–100)

100
MathJax

Factorizations of almost simple groups with a solvable factor, and Cayley graphs of solvable groups. (English) Zbl 07573755

Memoirs of the American Mathematical Society 1375. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5383-1/pbk; 978-1-4704-7229-0/ebook). iv, 99 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI

Minimal supplements of maximal tori in their normalizers for the groups \(F_4(q)\). (English. Russian original) Zbl 07503381

Izv. Math. 86, No. 1, 126-149 (2022); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 86, No. 1, 134-159 (2022).
MSC:  20G40 20G07 20F55
PDF BibTeX XML Cite
Full Text: DOI

Maximal \(PSL_2\) Subgroups of exceptional groups of Lie type. (English) Zbl 07492813

Memoirs of the American Mathematical Society 1355. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5119-6/pbk; 978-1-4704-7021-0/ebook). v, 155 p. (2022).
MSC:  20D06 20G41
PDF BibTeX XML Cite
Full Text: DOI arXiv

Lie group theory for nonlinear fractional \(K(m, n)\) type equation with variable coefficients. (English) Zbl 1479.35736

Singh, Jagdev (ed.) et al., Methods of mathematical modelling and computation for complex systems. Cham: Springer. Stud. Syst. Decis. Control 373, 207-227 (2022).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification